# SDR JGV2003F00002

- Difficulty date: September 10, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N302TS
- Make and model: Israel ASTRA SPX
- Aircraft serial: 108
- Engine: Garrtt TFE7312B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center Wing
- Part time: 1,394 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO CABIN FROM CENTRAL TANK LOWER.  INSUFFICIENT AMOUNT OF SEALANT APPLIED TO INTERIOR TANK AND EXTERIOR PORTION OF FUEL TANK.  FUEL FLOWING OUT OF CABIN DRAIN.  INSULATION IN LEAKING AREA SOAKED WITH FUEL.  (CE09200304095)
